# SDR YENA2024090501226

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 04647
- Aircraft time: 49,687 hours, 17,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 136916
- Condition: Failed
- Location: Zone 200
- Part time: 49,687 hours, 17,483 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#2534, PBI-DCA. 'FWD ENTRY DOOR EMERGENCY LIGHTS INOP; REMOVED AND REPLACED FWD  EPSU (10WL) REF AMM 33-51-38,OPS CHECK GOOD.'
